| Model Number |
338.346 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, during field inspection the following items were found broken: one (1) cable tensioner device has something stuck inside of it preventing proper use, top clip of the two (2) locking compression plate dynamic helical hip system inserter guide were broken preventing proper use, one (1) locking compression plate dynamic helical hip system inserter shaft is not round therefore screw cannot pass through instrument, the handle of one (1) screwdriver t15 cracked, one (1) cannulated hexagonal screwdriver should have round tip therefore screws does not fit, handle of the one (1) small hexagonal screwdriver with holding sleeve was busted, and the tip of the one (1) depth gauge bent.There was no patient involvement.This is report 2 for 5 (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part number: 338.34, lot number: 4682524, part manufacture date: n/a, manufacturing location: n/a, part expiration date: n/a, nonconformance noted: n/a, dhr record review: a review of the device history record could not be performed as the product was not returned and the lot number provided does not match the part number.And the lot number provided does not match the part number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3 (device evaluated by mfr), h4 (device manufacture date).Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot.Part number: 338.346.Lot number: 4682524.Part manufacture date: n/a.Manufacturing location: n/a.Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record could not be performed as the product was not returned and the lot number provided does not match the part number.A review of the device history record could not be performed as the product was not returned and the lot number provided does not match the part number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.